# SDR C2XA06BT031

- Difficulty date: July 17, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 12,357 hours, 9,562 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005007
- Part serial: 1281
- Condition: Low
- Location: Lt Mlg
- Part time: 10,441 hours, 8,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANGING GEAR AIR/GROUND FAILED AFTER TAKEOFF MAINTENANCE REMOVED AND REPLACED THE LGEU DID NOT FIX PROBLEM, INSPECTED AIR/GROUND PROXIMITY SWITCHES AND HARNESS FOR CONDITION AND SECURITY, NO DEFECTS NOTED, PERFORMED LANDING GEAR RETRACTION AND EXTENSION IAW EMB145 MM 32-30-00, NO DEFECTS NOTED; SERVICED LT MAIN LANDING GEAR SHOCK ABSORBER IAW EMB145 MM NR 12-13-05 IAW IAH ENGINEERING AND SERVICED NOSE LANDING GEAR SHOCK ABSORBER IAW MM NR 12-13-04.  AFTER RETRACTION AND EXTENSION TEST ON JACKS, TEST FLEW AC SATISFACTORILY. AIRCRAFT RETURNED TO SERVICE.
